# SDR DALA13024263133

- Difficulty date: May 19, 2013
- Submitted: May 23, 2013
- Operation: Air carrier
- Aircraft: N333NB
- Make and model: Airbus A319-114
- Aircraft serial: 1582
- Aircraft time: 30,622 hours, 16,033 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND IN FASTENER HOLE LOCATED AT THE WINDSHIELD UPPER AREA OF THE SIDE POST AT FRAME 4, VERTICAL MEMBER LT SIDE.  PERFORMED REPAIR AT THE WINDSHIELD UPPER AREA OF THE SIDE POST AT FRAME 4 VERTICAL MEMBER LT SIDE IAW ER/A N 513509-14AD (REV. ORIGINAL) AND PRIN 513509-14AD FROM REV 0 TO REV 3. ACCOMPLISH INITIAL INSPECTION WITHIN 11,000 FLIGHT CYCLES, AFTER SECTION 1 (16-MAY-2013).  ACCOMPLISH REPETITIVE INSPECTION AT EVERY 11,000 FLIGHT CYCLES AFTER SECTION 11 IAW ER/A 513509-14AD.
